MAUDE Adverse Event Report: VOLCARICA S.R.L. VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCARICA S.R.L. VISIONS PV .035 DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 88901
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
Endograft iliac stent placement.Volcano catheter was used.The wire did not go through it.This is not the first time this has happened with the volcano catheter.This is one of 3 hybrid events regarding , reference # 88901.We searched the internet and found a 'medical device advisory notice' for this item dated 10/13/2018.No known formal notification by the company has been received.According to the udi# (b)(4) is a batch number that is included in the advisory notice.No patient harm.

Brand Name
VISIONS PV .035 DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCARICA S.R.L.
philips
9965 federal dr.
colorado springs CO 80920
MDR Report Key8089818
Report Number8089818
Device Sequence Number16483546
Product Code OBJ
UDI-Device Identifier00845225002329
UDI-Public(01)00845225002329(17)200731(10)0301480938(90)989609000491
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
Report Date (Section F) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88901
Device Catalogue Number88901
Device Lot Number0301480938(90)989609000491
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/02/2018